Share
Pin it!
Google Plus




Subscriber? Sign in to access.


 


Information for Contributors

The JRME Editorial Panel 

January 1997, Volume 28, Issue 1, Page 4

Abstract:
The Journal for Research in Mathematics Education (JRME) is a forum for disciplined inquiry into the learning and teaching of mathematics at all levels--from preschool through adult. The journal is published five times a year by the National Council of Teachers of Mathematics and also sponsors the publication of a monograph series that produces about one monograph each year. The JRME solicits high- quality, research-oriented manuscripts that concern mathematics education. This statement provides updated information for contributors to the journal. It supersedes previous statements (JRME Editorial Board, 1993).